# SDR QXEA9500076

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- System (JASC): 2120 · Air Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE HX FAN CIRCUIT BREAKER TRIPPED WITH SMOKE IN THE COCKPIT.  RESET THE HX CIRCUIT BREAKER AND THE FAN OPERATIONAL CHECKED NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
